Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Modular forms for $ G\sb{0}(N)$ and Dirichlet series

Author: Michael J. Razar
Journal: Trans. Amer. Math. Soc. 231 (1977), 489-495
MSC: Primary 10D15
MathSciNet review: 0444576
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A criterion is given for a function to be a modular form for $ {\Gamma _0}(N)$. It is similar to the criterion given by Weil in his 1967 Math. Ann. paper Über die Bestimmung Dirichletscher Reihen durch Funktional-gleichungen in that it involves checking that certain twists of the associated Dirichlet series satisfy functional equations. It differs in the number and type of such equations which need to be satisfied.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10D15

Retrieve articles in all journals with MSC: 10D15

Additional Information

PII: S 0002-9947(1977)0444576-9
Keywords: Modular form, Dirichlet series
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia